# SDR CA140204002

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 41,060 hours
- Engine: Ge CFM567B24
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 64753001005
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE CREW REPORTED 1 OF THE AFT COFFEEMAKERS PRODUCING SMOKE. THE CABIN UTILITY POWER WAS TURNED OFF AND THE SMOKE DISSIPATED.  A MAINTENANCE INVESTIGATION WAS CARRIED OUT RESULTING IN THE REPLACEMENT OF BOTH AFT COFFEEMAKERS AS THE SOURCE OF SMOKE COULD NOT BE ISOLATED.  AMM REF 25-31-00.  SDR TO BE UPDATE ONCE TEARDOWN INFO IS AVAILABLE.   PN 64753-001-005, SN 11-02-3234, TSN 8,057 PN 64753-001-003, SN 04-05-0962, TSN 24,764.
